# SDR RAIA201701170001

- Difficulty date: January 17, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 37,674 hours, 22,531 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Transducer
- Condition: Inoperative
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE ANTI ICE EICAS CAME ON.  RAN CHECK LIST TEST AND VALVE NEVER OPENED AFTER MULTIPLE ATTEMPTS.   R & R THE NR 2 ENG ANTI ICE PRESSURE TRANSDUCER. OPS CHECKED GOOD
